American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 116 found      Go to page: 1 2 3 4

[31] Alexander S. Merkurjev. Essential $p$-dimension of $\operatorname {\mathbf {PGL}}(p^2)$. J. Amer. Math. Soc. 23 (2010) 693-712. MR 2629984.
Abstract, references, and article information   
View Article: PDF

[32] Peter O'Sullivan. The generalised Jacobson-Morosov theorem. Memoirs of the AMS 207 (2010) MR 2667427.
Book volume table of contents   

[33] Ting Xue. Nilpotent orbits in the dual of classical Lie algebras in characteristic $2$ and the Springer correspondence. Represent. Theory 13 (2009) 609-635. MR 2558787.
Abstract, references, and article information   
View Article: PDF

[34] N. A. Vavilov. Numerology of square equations. St. Petersburg Math. J. 20 (2009) 687-707. MR 2492358.
Abstract, references, and article information   
View Article: PDF

[35] N. A. Vavilov and S. I. Nikolenko. $\mathrm A_2$-proof of structure theorems for Chevalley groups of type $\mathrm F_4$. St. Petersburg Math. J. 20 (2009) 527-551. MR 2473743.
Abstract, references, and article information   
View Article: PDF

[36] Skip Garibaldi. Cohomological invariants: exceptional groups and spin groups. Memoirs of the AMS 200 (2009) MR 2528487.
Book volume table of contents   

[37] I. D. Suprunenko. The minimal polynomials of unipotent elements in irreducible representations of the classical groups in odd characteristic. Memoirs of the AMS 200 (2009) MR 2526956.
Book volume table of contents   

[38] Skip Garibaldi. Orthogonal representations of twisted forms of $\operatorname {SL}_2$. Represent. Theory 12 (2008) 435-446. MR 2465801.
Abstract, references, and article information   
View Article: PDF

[39] N. A. Vavilov. Weight elements of Chevalley groups. St. Petersburg Math. J. 20 (2009) 23-57. MR 2411968.
Abstract, references, and article information   
View Article: PDF

[40] Skip Garibaldi and Anne Quéguiner-Mathieu. Pfister's theorem for orthogonal involutions of degree 12. Proc. Amer. Math. Soc. 137 (2009) 1215-1222. MR 2465642.
Abstract, references, and article information   
View Article: PDF

[41] N. A. Vavilov and A. Yu. Luzgarev. Normalizer of the Chevalley group of type ${\mathrm E}_6$. St. Petersburg Math. J. 19 (2008) 699-718. MR 2381940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] N. A. Vavilov. Geometry of 1-tori in $\mathrm {GL}_n$. St. Petersburg Math. J. 19 (2008) 407-429. MR 2340708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] David Chillag. On a congruence of Blichfeldt concerning the order of finite groups. Proc. Amer. Math. Soc. 136 (2008) 1961-1966. MR 2383502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael Kapovich, Bernhard Leeb and John J. Millson. The generalized triangle inequalities in symmetric spaces and buildings with applications to algebra. Memoirs of the AMS 192 (2008) MR 2369545.
Book volume table of contents   

[45] Lourdes Juan and Arne Ledet. On Generic differential $\operatorname{SO}_n$-extensions. Proc. Amer. Math. Soc. 136 (2008) 1145-1153. MR 2367088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Amit Kulshrestha and R. Parimala. $R$-equivalence in adjoint classical groups over fields of virtual cohomological dimension $2$. Trans. Amer. Math. Soc. 360 (2008) 1193-1221. MR 2357694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] George J. McNinch and Donna M. Testerman. Completely reducible $\operatorname{SL}(2)$-homomorphisms. Trans. Amer. Math. Soc. 359 (2007) 4489-4510. MR 2309195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Xuhua He. The $G$-stable pieces of the wonderful compactification. Trans. Amer. Math. Soc. 359 (2007) 3005-3024. MR 2299444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Robert M. Guralnick. Intersections of conjugacy classes and subgroups of algebraic groups. Proc. Amer. Math. Soc. 135 (2007) 689-693. MR 2262864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Andrei S. Rapinchuk, Louis Rowen and Yoav Segev. Nonabelian free subgroups in homomorphic images of valued quaternion division algebras. Proc. Amer. Math. Soc. 134 (2006) 3107-3114. MR 2231891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Amnon Yekutieli. An averaging process for unipotent group actions. Represent. Theory 10 (2006) 147-157. MR 2219110.
Abstract, references, and article information   
View Article: PDF

[52] V. Nesterov. Generation of pairs of short root subgroups in Chevalley groups. St. Petersburg Math. J. 16 (2005) 1051-1077. MR 2117453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] N. A. Vavilov and M. R. Gavrilovich. An $\mathrm{A}_2$-proof of structure theorems for Chevalley groups of types $\mathrm{E}_6$ and $\mathrm{E}_7$. St. Petersburg Math. J. 16 (2005) 649-672. MR 2090851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Benedict H. Gross. On the centralizer of a regular, semi-simple, stable conjugacy class. Represent. Theory 9 (2005) 287-296. MR 2133761.
Abstract, references, and article information   
View Article: PDF

[55] R. Lawther. Elements of specified order in simple algebraic groups. Trans. Amer. Math. Soc. 357 (2005) 221-245. MR 2098093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Lourdes Juan. Pure Picard-Vessiot extensions with generic properties. Proc. Amer. Math. Soc. 132 (2004) 2549-2556. MR 2054779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Philippe Gille. Spécialisation de la $R$-équivalence pour les groupes réductifs. Trans. Amer. Math. Soc. 356 (2004) 4465-4474. MR 2067129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Arjeh M. Cohen, Scott H. Murray and D. E. Taylor. Computing in groups of Lie type. Math. Comp. 73 (2004) 1477-1498. MR 2047097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Nazih Nahlus. Lie algebras and separable morphisms in pro-affine algebraic groups. Proc. Amer. Math. Soc. 131 (2003) 1321-1327. MR 1949860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 116 found      Go to page: 1 2 3 4